# SDR QMLA2009052309019

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N220LN
- Make and model: Bell 222U
- Aircraft serial: 47567
- Aircraft time: 6,342 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Map Light
- Part time: 6,342 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE ACFT HAD BEEN STARTED IN RESPONSE TO A REQUEST FOR A SCENE CALL AND JUST BEEN BROUGHT TO A HOVER, DETECTED SMOKE IN THE COCKPIT. THE ACFT WAS SET BACK DOWN ON THE PAD, WHILE SCANNING THE INSTRUMENTS AND COCKPIT FOR A SOURCE OF THE SMOKE. IT WAS OBSERVED COMING FROM THE RT (PILOTS) DOORPOST MAP LIGHT. THE LIGHT WAS SHUT OFF, THE SMOKE DISSIPATED AND THE ACFT SHUT DOWN. ON CALL MX WERE NOTIFIED AND ARE ENROUTE. ON INSP A BROKEN WIRE WAS DISCOVERED AND REPAIRED. ACFT WAS STARTED WITH NO SMOKE AND LIGHT WORKING.
